# SDR USAASB00084

- Difficulty date: March 24, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N338US
- Make and model: Boeing 737301
- Aircraft serial: 23234
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Condition: Failed
- Location: Anti-Skid System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1403 - EN ROUTE FROM TPA-LGA, THE ANTI-SKID INOPERATIVE LIGHT ILLUMINATED.  FLIGHT DIVERTED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE LEFT OUTBOARD MAIN LANDING GEAR ANTI-SKID VALVE HAD FAULTED.  REMOVED AND REPLACED THE LEFT OUTBOARD MAIN LANDING GEAR ANTI-SKID VALVE IN ASSOCIATION WITH MM 32-42-31.  OPERATIONAL CHECK GOOD.  (M)
